# SDR DLM88070395

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 991556173
- Condition: Corroded
- Location: Pressure Blkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD INTERNAL ANGLE BETWEEN L28L AND L28R CORRODED.  PART REPLACED.
